MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE ASPIRATION NEEDLE NA-U200H; BIOPSY NEEDLE

OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE ASPIRATION NEEDLE NA-U200H; BIOPSY NEEDLE
Model Number NA-U200H-8025
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
Opened package.Inserted needle through endoscope into biopsy site.Removed the stylet.Used needle to take biopsy.Pushed biopsy out with stylet.Removed stylet again.Flushed with saline, then air.Tried to replace stylet, but would not insert fully into the needle after repeated attempts.

Brand Name
SINGLE USE ASPIRATION NEEDLE NA-U200H
Common Device Name
BIOPSY NEEDLE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
800 west park drive
westborough MA 01581
MDR Report Key19258676
Report Number19258676
Device Sequence Number11408592
Product Code FCG
UDI-Device Identifier04953170402500
UDI-Public(01)04953170402500
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/17/2024
Report Date (Section F) 04/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberNA-U200H-8025
Device Lot Number2ZK
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/07/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/07/2024
Usage of Device Unknown
Patient Sequence Number1
Patient Age2 MO
Patient SexFemale
Patient Weight59 KG
Patient RaceWhite
Date Report Sent to FDA04/17/2024